# SDR SWIA202054711

- Difficulty date: December 5, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 39,658 hours, 38,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FS 574 FRAME FLANGE AT THE FIRST FASTENER HOLE RIGHT OF STGR 27.  C-CHECK RO 12/20/2020.  CUT OUT DAMAGED SECTION OF FS 574 FRAME FLANGE BETWEEN STGR 27 AND STGR 26L.  FABRICATED AND INSTALLED REPAIR PARTS, REF CRJ200 SRM AND BOMBARDIER DWG.  COMPLIED WITH ST CARD.  PRESSURE CHECK GOOD.
